Nurofen Maximum Strength Migraine Pain 684mg Caplets – 12 Caplets

Targeted Rapid Relief.
See details below, always read the label

Suitable for: Suitable for adults, the elderly and children & adolescents between 12 and 18 years.

Active ingredients: Ibuprofen Lysine

KSh1,200.00

Out of stock

Added to wishlistRemoved from wishlist 0
SKU: PPIR-NUR-MAX-684 Categories: ,

Nurofen Maximum Strength Migraine Pain 684mg caplets.

FOR RELIEF FROM:

  • migraine pain
  • headache

Suitable for

Suitable for adults, the elderly and children & adolescents between 12 and 18 years.

Active ingredients

Each caplet contains: Ibuprofen Lysine 684mg (equivalent to Ibuprofen 400mg).

How to use

Please read the enclosed leaflet carefully before use.

DOSAGE:

For oral administration and short-term use only.

Adults, the elderly and children & adolescents between 12 and 18 years: Swallow 1 caplet with water up to three times a day as required. Leave at least 4 hours between doses. Do not take more than 3 caplets in any 24 hours. Do not give to children under 12 years of age.

Children and adolescents between 12 and 18 years: If the product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.

Adults: if the product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.

WARNING: Do not take more medicine than the label tells you to.

Keep all medicines out of the reach and sight of children.

Store below 25°C.
Store in the original pack

Nurofen Maximum Strength Migraine Pain 684mg Caplets – 12 Caplets
Nurofen Maximum Strength Migraine Pain 684mg Caplets – 12 Caplets

KSh1,200.00

Contact Us

PillPharm
Reset Password